JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INFINITE FLOCKS OF QUADRATIC CONES-II GENERALIZED FISHER FLOCKS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INFINITE FLOCKS OF QUADRATIC CONES-II GENERALIZED FISHER FLOCKS
Jha, Vikram; Johnson, Norman L.;
  PDF(new window)
 Abstract
This article discusses a new representation of the generalized Fisher flocks and shows that there is a unique flock for each full field K of odd or zero characteristic that has a full field quadratic extension. It is also shown that partial flock extensions of 'critical linear subflocks'are completely determined.
 Keywords
conical flock;Fisher flocks;infinite flock;
 Language
English
 Cited by
 References
1.
Ann. Discrete Math., 1988. vol.37. pp.7-20 crossref(new window)

2.
Simon Stevin, 1989. vol.63. pp.311-338

3.
J. Geom., 1996. vol.57. pp.123-150 crossref(new window)

4.
J. Geom., 1996. vol.55. pp.99-106 crossref(new window)

5.
Geom. Dedicata, 1998. vol.70. pp.221-267 crossref(new window)

6.
J. Geom., 1988. vol.33. pp.113-128 crossref(new window)

7.
Geom. Dedicata, 1991. vol.38. 2, pp.229-243